ADVERTISEMENT

Q. I have stomach pain and darker stool. What could be the reason?

Answered by
Dr. Krutika Ingle Karandikar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 03, 2018

Hello doctor,

I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole for two days without a relief. What could be the reasons? And what should I do?

#

Hello,

Welcome to icliniq.com.

Darker color stools are not a good sign. Kindly do a stool examination and visit your family physician for a thorough check-up, so that he can determine the exact cause for your discomfort.

There are many reasons like peptic ulcer, a bacterial infection of the stomach, inflammation of the stomach or intestines, amebic or parasitic infestation and many other causes which could be diagnosed only after a check-up and investigations. I have named just a few common ones. Kindly do not ignore and meet up with your family physician at the earliest.

For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it possible to get upper abdominal pain due to peptic ulcer?

But given the fact that you have been using Omeprazole which is a strong acid suppressant, is helpful in healing peptic ulcer ... I have a history of peptic ulcers ...   Read full

Can cold and sinus problem aggravate my peptic ulcer symptoms?

After about five days, most of my initial symptoms, namely acid reflux, severe back pain, and mild stomach discomfort seemed to disappear, but then I caught a bad cold which seemed to affect my sinuses as well ... Hello docto...   Read full

I am losing weight, and I poop immediately after eating. How to treat it?

.. your concern. I have gone through the reports and it is six months back. It is normal and you can have this problem due to irritable bowel syndrome. It is caused due to infection and you have to treat it accordingly. Please mention in detail wheth...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Nipah Virus: Stay Safe from This Deadly Disease
The recent speculation about the spread of the Nipah virus in a Southern State in India has surely brought jittery feeli...  Read more»
What to Do When Someone Turns COVID-Positive At Home?
COVID-19 pandemic has affected so many people, and many of them are advised for home care. This article explains the pre...  Read more»
Guidelines for Management of COVID-19 In Children
Amidst the concerns that children will be the target in the third wave of COVID-19, they have come up with certain guide...  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.